Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 18, Issue 3, Pages 447-449
http://dx.doi.org/10.1155/S0161171295000561

A common fixed point theorem for a sequence of fuzzy mappings

Department of Mathematics, Indiana University, Bloomington 47405, Indiana, USA

Received 29 September 1994

Copyright © 1995 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

B. E. Rhoades, “A common fixed point theorem for a sequence of fuzzy mappings,” International Journal of Mathematics and Mathematical Sciences, vol. 18, no. 3, pp. 447-449, 1995. https://doi.org/10.1155/S0161171295000561.